# SDR EIAA2010072

- Difficulty date: August 17, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 103,956 hours, 24,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLT EMERGENCY EXIT LIGHTS CAME ON.  EMERGENCY LIGHTS SWITCH WAS IN ARMED POSITION.  THERE WAS NO LOSS OF ECS PC POWER.  RE-SEATED SWITCH CONTROL PANEL CONNECTOR ON P5.  OPS CHECKED NORMAL PER AMM 33-51-00.
